# SDR GTIA2019012703114

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,232 hours, 3,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUME SMELL @ 11:000 FT ON DESCENT. FUME CK LIST - TURNED OFF PACK 2- THEN BELOW 10:000 TURNED OFF PACK 1 PER CH LIST.-REF TSM 05-50-00-810-831-A ENG RUN COMPLETED. BLEEDS & PACKS ISOLATED. PACK 2 APPEARS TO BE THE SOURCE. PACK 2 WILL BE PLACED ON MEL. REF L/P 2485367-2 FOR MEL. WORK DONE PER AMM 71-00-00.
